A Worpitzky boundary theorem for branched continued fractions of the special form

  • Kh.Yo. Kuchminska Institute for Applied Problems of Mechanics and Mathematics, 3b Naukova str., 79060, Lviv, Ukraine
Keywords: element set, value set, branched continued fraction of special form
Published online: 2016-09-05


For a branched continued fraction of a special form we propose the limit value set for the Worpitzky-like theorem when the element set of the branched continued fraction is replaced by its boundary.
Article metrics
PDF downloads: 95
Abstract views: 367
How to Cite
Kuchminska K. A Worpitzky Boundary Theorem for Branched Continued Fractions of the Special Form. Carpathian Math. Publ. 2016, 8 (2), 272-278.